A new strand of ecstasy tablet is sweeping the southwest of Britain, bringing with it a wave of fatalities.
Pan Dorset have issued an urgent health warning urging everyone to stay away from what they describe as ‘pink tablets, embossed with the letter M’.
The deadly compound within the pills is currently unknown, but is believed to be a substance known as paramethoxyamphetamine, or PMA.
The symptoms of these pills are said to include profuse sweating, increased heart rate (up to three times of that of a regular heart rate), extreme muscular tension and delirious ranting.
If anyone is found showing signs of these symptoms you should call 999 immediately.
The concern started when the police were called to an address in Bournemouth where one person was already deceased, and the other three were rushed to hospital. One remains in intensive care, having to be heavily sedated due to extreme muscular seizures.
Michael Clarke, who has seen the pills first hand says: “Its alright if you just do one, but because they have some psychedelic compound in them they don’t react to your body in the same way as regular pills, so people take loads of them. If you just take one it can be used recreationally, but if you take a lot of them it all builds up and that’s where the trouble starts.”
Michael went on to remark that the M emblem resembles that of the McDonalds famous arches, and that on the street they are referred to as ‘McDonalds’.
The BC Coroners service claims that in the period of 2006 – 2011 their have been only 99 ecstasy related deaths.